TY - JOUR T1 - On Weighted Possibilistic Mean, Variance and Correlation of Interval-Valued Fuzzy Numbers AU - Zhang , Qiansheng AU - jiang , Shengyi JO - Communications in Mathematical Research VL - 2 SP - 105 EP - 118 PY - 2021 DA - 2021/05 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19165.html KW - Interval-valued fuzzy number, weighted possibilistic mean, weighted possibilistic variance, weighted possibilistic correlation. AB -

In this paper, the concept of weighted possibilistic mean of interval-valued fuzzy number is first introduced. Further, the notions of weighted possibilistic variance, covariance and correlation of interval-valued fuzzy numbers are presented. Meantime, some important properties of them and relationships between them are studied.